# SDR USA2002F00056

- Difficulty date: June 9, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, CLIMBING THROUGH 11,000 FEET, CAPTAIN ADVISED THE CABIN PRESSURE BEGAN TO CLIMB AND COULD NOT BE CONTROLLED.  AIRCRAFT CONTINUED TO DEPRESSURIZE WITH CAPTAINS SLIDING WINDOW APPEARING NOT TO SEAL WITH AN AIRLEAK.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  UPON LANDING, AIRCRAFT DID NOT APPEAR TO FULLY DEPRESSURIZE.  MAINTENANCE PRESSURIZED AIRCRAFT TO 3.5 PSI ON GROUND IN MANUAL MODE AND INSPECTED AIRCRAFT FOR LEAKS.  NO LEAKS FOUND AND NO SQUEALING IN CABIN HEARD.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER MM.  OPERATIONAL CHECK GOOD.
